# SDR ASAA0380258

- Difficulty date: March 9, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9936534165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DUIRNG C-CHECK, FOUND FLOORBEAM CORRODED ON OUTBOARD OF PANEL F-6, FS 160-196.  REPLACED SUPPORT BEAM PER SRM 51-10-4 AND 51-30-2.  (M)
